Skip to Content

Seroquel - how do you lose tge weight you gained from seraqil?

Responses (3)

Anonymous 17 Jan 2014

Hello charman. If no longer taking the Seroquel, meaning having completely stopped, exercise, or a diet should help in shedding the weight increase. Regards pledge.

WildcatVet 17 Jan 2014

Hi, chararn! I've been fortunate that I've gained no weight at all with Seroquel, but I gained 70lbs when I was taking Zyprexa. Once my doctor titered me off the Zyprexa the weight fell off over just a few months.
As pledge has said, you can jumpstart your weight loss with dietary changes and a little more exercise.
Good luck! wcv

Lorelle59 2 Feb 2014

Seroquel definately gives me the munchies... I also take 10 mg of Ambien with the 60 mg of Seroquel. I had to prepare myself my midnight munch meal ahead of time! I would make a large salad with something satisfying like fat free raspberry dressing with a nice crunchie serving of croutons. I know people who have gained 100 lbs on Seroquel. It's not an option for me to give it up because I sleep so well. But gaining weight is definately not an option either, Try my method if you are still taking it. If you are no longer taking Seroquel its time for some good old fashioned excersize! hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions